Aa
A
A
A
Close
Sleep Disorders Community
4.97k Members
Avatar universal

Help with Nightmares

I take Citolapram 20mg  am thinking that this drug is causing me to have nightmares of ghosts & spirits which are trying to cause me harm & take me away. Can anyone help by offering advice.
1 Responses
612551 tn?1450022175
See my reply to  "too many dreams" above.  Some of what I provided may be of help to you too.

To your Citolapram I ask that you confirm that nightmares are a "side effect", if so try to get the prescription changed... maybe just reduced.  I do not know the drug so I have not specific knowledge on it.

You should not have to suffer with nightmares because of a medicine you need, there must be alternatives.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Healing home remedies for common ailments
Dr. Steven Park reveals 5 reasons why breathing through your nose could change your life
Want to wake up rested and refreshed?
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.